# SDR SIMA20150327005

- Difficulty date: March 27, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT NR 2 CONNECTOR BROKEN ON ACFT SIDE, SP9038.  R & R FLOOR PROXIMITY LIGHT NR 2 CONNECTOR, SP-9038, ON ACFT SIDE IAW SWPM 20-21-00.  SEE BOW 182880 FOR OPERATIONS CHECK.
